Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 89-104 (2011)

On a multiplier of the progressive means and convex maps of the unit disc

Ziad S. Ali

Abstract: See full text of the paper.

Keywords: Progressive, Norlund, Cesaro, de la Vallee Poussin means, convex maps, combinatorial identities.

Classification (MSC2000): 40G05; 40C15, 30C45, 05A19

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition